Ask FREE question to Women health doctors
Private, Secure and verified doctors.
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

As I am suffering from PCOS my doctor has prescribed me to have novelon pills. And now it has been 3 days I am taking this pill. But after having this pills I feel like to vomit today I vomited once and felt uncomfortable. Is it normal? And also I faced some gas problem and stomach ache, irregular excretion. Is this anything bad should I consult any doctor? Or stop having them.

2 Doctors Answered
Yes it can happen pl take with milk at bed time after meals can take tab ondem also for few days.
It's a common side effect if you are very much difficult to experience it take the medicine just before bedtime.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.